# SDR DALA1111293715

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 35,208 hours, 14,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK OF EMERGENCY EGRESS LIGHTING, FOUND RT WING EXTERIOR SLIDE LIGHTS AND AISLE ROW 24DEF, INOPERATIVE.  RE-LAMPED RT WING EXTERIOR EGRESS LIGHTS (LOG 760524004), AND REPLACED SEAT HARNESS AT ROW 24.
